IP Workshop FuSuMaTech

Europe/Zurich
3179/R-E06 (CERN)

3179/R-E06

CERN

IdeaSquare
50
Show room on map
Registration
Registration
Participants
  • Andrzej Siemko
  • Angel Garcia
  • Antoine DAEL
  • Antonio Pellecchia
  • Antti Stenvall
  • Bernhard Auchmann
  • Cristian Boffo
  • Cécile Lerman
  • Daniel Calcoen
  • Florence LECOUTURIER
  • Florence RAGON
  • Frédérick FOREST
  • Geert Rikken
  • Gijs De Rijk
  • Giovanni Anelli
  • Glyn Kirby
  • Han Dols
  • Klaus-Peter Weiss
  • Michael Gehring
  • Myriam Ayass
  • Nora BENHABILES
  • Patrick McCutcheon
  • Pierre Vedrine
  • Simon Canfer
  • Simon Pittard
  • Susana Izquierdo Bermudez
  • Sylvain ROUX
  • Ziad Melhem
  • Thursday, April 19
    • 8:00 AM 8:15 AM
      8am: Please collect your badge at CERN's reception, opposite the Globe 15m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 8:15 AM 8:30 AM
      8:15am: the group departs from reception, if you arrive after 8:15 a map can be found under "How to get to IdeaSquare" and staff at CERN's security can show you the way, please ask 15m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 8:30 AM 12:30 PM
      .: Getting all parties on the same page 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 12:30 PM 2:30 PM
      Welcome lunch 2h 3179/R-E06

      3179/R-E06

      CERN

      50
      Show room on map
    • 1:00 PM 2:00 PM
      Visit ATLAS Experiment Visitor Centre 1h
      Speaker: Tiago Sergio Santos Rodrigues De Araujo (CERN)
    • 2:30 PM 6:00 PM
      .: FuSuMaTech update and brainstorming session 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
      • 2:30 PM
        FuSuMaTech status and perspective (Plenary session) 15m
        Speaker: Antoine Dael (CEA)
      • 2:45 PM
        Short update WP4 (Plenary session) 15m
        Speaker: Ziad melhem (Oxford Instruments)
      • 3:00 PM
        Short update WP5 (Plenary session) 15m
        Speaker: Antonio Pellecchia (ASG)
      • 3:15 PM
        Presentation of the brainstorming session: organisation in 5 working groups - Deliverables and intended purpose 15m

        What are the exact deliverables per project and what will it be used for ultimately

        Speaker: Han Hubert Dols (CERN)
      • 3:30 PM
        Working group: Defining the background IP - per team with choice of a moderator 1h

        What does each party need to bring as input to the project

      • 4:30 PM
        Working group: Define ownership of deliverables - per team with choice of a moderator 1h

        Which of the parties involved in the project will own which deliverables

      • 5:30 PM
        Summarizing working groups by working group moderators (5' each) 25m
      • 5:55 PM
        Wrap up & Closure 5m
    • 6:00 PM 7:00 PM
      NETWORK DRINKS (and/or ‘emergency time’ for project teams) 1h 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 7:00 PM 9:30 PM
      Dinner at Café restaurant de l'aviation 2h 30m

      ch. des Coquelicots 18
      1214 Vernier
      Suisse
      +41 22 341 12 32
      contact@laviation.ch

    • 9:00 AM 12:30 PM
      SELECTING PREFERRED IP SCENARIO 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
      • 9:00 AM
        Recap of yesterday and objectives of today 15m
        Speakers: Antoine Dael (CEA) , Han Hubert Dols (CERN)
      • 9:15 AM
        Refresher of the IP matrix 15m

        Making sure we all understand the ownership and use type scenarios

        Speaker: Myriam Ayass (CERN)
      • 9:30 AM
        Comments and possible IP scenarios for FuSuMaTech Phase 2 15m
        Speaker: Nora Benhabiles (CEA)
      • 9:45 AM
        Title to be communicated 15m
        Speaker: Patrick McCutcheon (CEA)
      • 10:00 AM
        Coffee break 30m
      • 10:30 AM
        Working group: Define intended type of use for each project deliverable - per team 1h

        Limited access, commercial or open source

      • 11:30 AM
        Each team to prepare a 10 min exec summary on IP for their project in ppt 1h

        What is agreed as background IP, foreground IP, ownership, type of use

    • 12:30 PM 2:00 PM
      Lunch (and/or ‘emergency time’ for Working group) 1h 30m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 2:00 PM 3:00 PM
      SELECTING PREFERRED IP SCENARIO 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
      • 2:00 PM
        10min Presentation per working group on preferred IP scenario – R&D&I and Demonstrators 1h
        Speaker: working group moderators
    • 3:00 PM 3:30 PM
      Coffee break 30m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 3:30 PM 4:00 PM
      Wrap up & Next steps 30m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
      Speakers: Antoine Dael (CEA) , Han Hubert Dols (CERN)
    • 4:00 PM 4:30 PM
      Closure 30m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map
    • 9:00 PM 9:05 PM
      Closure 5m 3179/R-E06

      3179/R-E06

      CERN

      IdeaSquare
      50
      Show room on map